Comparación del método de líneas características y el método Petrov Galerkin en contracorriente para problemas de advección dominante

  • Carlos Humberto Galeano Universidad Nacional de Colombia
  • Diego Alexander Garzón Universidad Nacional de Colombia
  • Juan Miguel Mantilla Universidad Nacional de Colombia

Abstract

El presente artículo desarrolla numéricamente el problema de la ecuación diferencial de difusión-advección, empleando el método de Galerkin sobre líneas características y el método de Petrov-Galerkin en contracorriente (SUPG). Las condiciones dominantemente advectivas en el problema solucionado, mostraron que para casos con números de Peclet muy elevados, el método de las líneas características no logra una estabilización de la solución, tal como lo hace el método SUPG. No obstante, para valores pequeños en el número de Peclet, el método de líneas alcaza aproximaciones estabilizadas y errores totales en norma de energía ligeramente menores a los del método SUPG. Las gráficas de convergencia trazadas mostraron que el comportamiento del error en norma L2 de la solución convencional por elementos finitos o Bubnov-Galerkin, es muy similar al del error encontrado con el método de las líneas características.
|Abstract
= 23 veces | PDF (ESPAÑOL (ESPAÑA))
= 8 veces|

Downloads

Download data is not yet available.

References

D. Garzón, C. Galeano, C. Duque. “Aplicación del método Petrov-galerkin como técnica de estabilización de la solución en problemas unidimensionales de convección-difusión -reacción”. Rev. Fac. Ing. Univ. Antioquia. Vol. 47. 2009. pp. 73-90.

I. Babuska, F. Ihlenburg, E. Paik, S. Sauter. “A generalized finite element method for solving the Helmholtz equation in two dimensions with minimal pollution”. Computer Methods in Applied Mechanics and Enginnering. Vol. 128. 1995. pp. 325-359.

D. Garzón Alvarado, J. García Aznar, M. Doblare. “Appearance and location of secondary ossification centres may be explained by a reaction-diffusion mechanism”. Computers in biology and medicine. Vol. 39. 2009. pp. 554-561.

S. Ferreira, M. Martins, M. Vilela. “Reaction-diffusion model for the growth of avascular tumor”. Physical Review. Vol. 65. 2002. pp. 21-907.

M. Chaplain, A. Ganesh, I. Graham. “Spatio-temporal pattern formation on spherical surfaces: Numerical simulation and application to solid tumor growth”. J. Math. Biol. Vol. 42. 2001. pp. 387-423.

A. Madzvamuse. “A Numerical Approach to the Study of Spatial Pattern Formation in the Ligaments of Arcoid Bivalves”. Bulletin of Mathematical Biology, Vol 64. 2002. pp. 501-530.

S. Kondo, R. Asai. “A reaction-diffusion wave on the skin of the marine anglefish, Pomacanthus”. Nature. Vol. 376. 1995. pp. 765-768.

F. Crauste, M. Lhassan, A. Kacha. “A delay reactiondiffusion model of the dynamics of botulinum in fish”. Mathematical Biosciences. Vol. 216. 2008. pp. 17-29.

F. Rossi, S. Ristori, M. Rustici, N. Marchettini, E. Tiezzi. “Dynamics of pattern formation in biomimetic systems”. Journal of Theoretical Biology. Vol. 255. 2008. pp. 404-412.

B. Rothschild, J. Ault. “Population-dynamic instability as a cause of patch structure”. Ecological Modelling. Vol. 93. 1996. pp. 237-239.

T. Nozakura, S. Ikeuchi. “Formation of dissipative structures in galaxies”. Astrophys. J. Vol. 279. 1984. pp. 40-52.

C. Costa, M. Vilhena, D. Moreira, T. Tirabassi. “Semianalytical solution of the steady three-dimensional advection-diffusion equation in the planetary boundary layer”. Atmospheric Environment. Vol. 40. 2006. pp. 5659-5669.

R. Smith. “Optimal and near-optimal advectiondiffusion finite-difference schemes iii. Black-Scholes equation”. Proceedings: Mathematical, Physical and Engineering Sciences. Vol. 456. 2000. pp. 1019-1028.

O. Richter. “Modelling dispersal of populations and genetic information by finite element methods”. Environmental Modelling & Software. Vol. 23. 2008. pp. 206-214.

L. Ferragut, M. Asensio, S. Monedero. “A numerical method for solving convection–reaction–diffusion multivalued equations in fire spread modelling”. Advances in Engineering Software. Vol. 38. 2007. pp. 366–371.

A. Rubio, A. Zalts, C. El Hasi. “Numerical solution of the advection–reaction–diffusion equation at different scales”. Environmental Modelling & Software. Vol. 23. 2008. pp. 90-95.

W. Hundsdorfer, J. Verwer. Numerical Solution of timedependent Advection-Diffusion-Reaction Equations. Ed. Springer. Berlin. 2007. pp 10-20.

O. Zienkiewicz, R. Taylor. “Convection dominated problems –Finite element approximations to convection-diffusion equation”. Finite Element Method. Ed. Butterworth-Heinemann College. Barcelona. Vol. 3. 2000. pp. 13-90.

O. Zienkiewicz, R. Taylor. “Generalization of finite element concepts. Galerkin weighted residual and variational approaches”. Finite Element Method. Ed. Butterworth-Heinemann College. Barcelona. Vol. 1. 2000. pp. 39-86.

F. Brezzi, D. Marini, A. Russo. “Applications of the pseudo residual-free bubbles to the stabilization of convection-diffusion problems”. Computer Methods in Applied Mechanics and Engineering. Vol. 166. 1998. pp. 51-63.

O. Zienkiewicz, R. Löhner, K. Morgan, S. Nakazawa. “Finite Elements in Fluid mechanics- a decade of progrgess”. Finite Elements in Fluids. Vol. 5. 1984. pp. 1-26.

E. Oñate. “Derivation of stabilized equations for numerical solution of advective diffusive transport and fluid flow problems”. Computer Methods in Applied Mechanics and Enginnering. Vol. 151. 1998. pp. 233- 265.

J. Chrispell, V. Ervin, E. Jenkins. “A fractional step θ-method for convection–diffusion problems”. Journal of Mathematical Analysis and Applications. Vol. 333. 2007. pp. 204–218.

T. Hughes, L. Franca, G. Hulbert, Z. Johan, F. Sakhib. “The Galerkin least square method for advective diffusion equations”. Recent Developments in Computational Fluid Mechanics. AMD 94-ASME. 1988. pp. 1-20.

O. Zienkiewicz, R. Gallagher, P. Hood. “Newtonian and non-Newtonian viscous impompressible flow. Temperature inducedflows and finite elements solutions”. The Mathematics of Finite Elements and Applications. Ed. Academic Press. London. 1975. Pp 1-650.

I. Christie, D. Griffiths, O. Zienkiewicz. “Finite element methods for second order differential equations with significant first derivatives”. International Journal for Numerical Methods in Engineering. Vol. 10. 1976. pp. 1389-1396.

O. Zienkiewicz, J. Heinrich, P. Huyakorn, A. Mitchel. “An upwind finite element scheme for two dimensional convective transport equations”. International Journal for Numerical Methods in Engineering. Vol. 11. 1977. pp. 131-144.

T. Hughes, A. Brooks. “A multidimensional upwind scheme with no crosswind diffusion”. Finite Element Method for Convection Dominated Flows (ASME). Vol. 34. 1979. pp. 19-35.

T. Hughes, L. Franca, G. Hulbert. “A new finite element formulation for computational fluid dynamics: VIII. The Galerkin/least-squares method for advective diffusive equations”. Computer Methods in Applied Mechanics and Enginnering. Vol. 73. 1989. pp. 173- 189.

C. Baiocchi, F. Brezzi, L. Franca. “Virtual bubbles and Galerkin/least-square type methods”. Computer Methods in Applied Mechanics and Enginnering. Vol. 105. 1993. pp. 125-141.

I. Harari, T. Hughes. “Stabilized finite element methods for steady advection-diffusion with production”. Computer Methods in Applied Mechanics and Enginnering. Vol. 115. 1994. pp. 165-191.

A. Russo. “Bubble stabilization of the finite element method for the linearized incompressible Navier- Stokes equation”. Computer Methods in Applied Mechanics and Enginnering. Vol. 132. 1996. pp. 335- 343.

B. Cockburn, G. Karniadakis, C. Shu. Discontinuous Galerkin Methods, Theory, Computational and Application. Ed. Springer. Berlin. 2000. pp.1-470.

R. Araya, E. Behrens, R. Rodríguez. “An adaptive stabilized finite element scheme for the advection– reaction–diffusion equation”. Applied Numerical Mathematics. Vol. 54. 2005. pp. 491–503.

W. Shyy, H. Udaykumar, M. Rao, R. Smith. “Numerical techniques for fluid flows with moving boundaries”. Computational Fluid Dynamics with Moving Boundaries. Ed. Dover Publications. Philadelphia. 2007. pp. 1-19.

H. Wang, H. Dahle, R. Ewing, M. Espedal, R. Sharpley, S. Man. “An ELLAM scheme for advection–diffusion equations in two dimensions”. SIAM J. Sci. Comput. Vol. 20. 1979. pp. 2160–2194.

E. Kreyszig. “Inner product spaces. Hilbert Spaces”. Introductory Functional Analysis with Applications. Ed. Wiley. New York. 1989. pp. 127-208.

Published
2013-03-07
How to Cite
Galeano C. H., Garzón D. A., & Mantilla J. M. (2013). Comparación del método de líneas características y el método Petrov Galerkin en contracorriente para problemas de advección dominante. Revista Facultad De Ingeniería Universidad De Antioquia, (52), 134-146. Retrieved from https://revistas.udea.edu.co/index.php/ingenieria/article/view/14811